# SDR ASAA0640990

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 43,464 hours, 24,492 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 880-890
- Component part number: 69353553
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GROUND CREW REPORTS ACFT CONTACTED GROUND EQUIPMENT DURING THE PUSH FROM THE GATE.  LARGE TEAR IN BELLY SKIN.  SHEAR TIE DAMAGED.  REMOVED DAMAGED SKIN AREA AND INSTALLED EXTERNAL DOUBLERS PER SRM.  REPAIRED SHEAR TIE PER SRM 53 00 01 REPAIR 7.  REPLACED SUPPORT CHANNEL.
